I always post when I'm in the same headspace..apologies.
I have tried 2 anti-phycotics and one anti-convulsant for my anxiety/ruminating thoughts. Each time I seem to suffer with heightened anxiety ! Felt like I was being suffocated. I fainted on risperidone during the night too. My psych who is so patient with me has prescribed quetiapine 25- with scope up to 150mg. I do have sleep problems and I do get anxious and I know I need help with this but the thought of trying another medication that may increase my anxiety is scaring me already. I don't want to hear horror stories as there are enough of them online but I would like to hear if anyone has experience with this. I currently take 375mg of venlafaxine. Tried olanzapine, risperidone and pregabalin. It's probably all in my head but how do I get it out of my head that I will have palpitations and panic feelings on new medication again. Sorry for all the garble and rambling x
Quetiapine - Another try at an add-in anti-psychotic for anxiety and ruminating thoughts?
- 29 Jan 2017 by Mumof2
- 30 January 2017
- anxiety, obsessive compulsive disorder, generalized anxiety disorder, quetiapine, antipsychotic, psychotic
I was on Quetiapine for sleep and it seemed to work really well. It was a low dose; 25mg before bed. I'm not sure about anxiety or ruminating, but I did find that it seemed to help my mood during the day. Maybe that was also because I was sleeping better! I did not have panic attacks or palpitations when I was taking it.
mumof2; You do not have to feel bad, And I'm sorry you're having all these problems but the truth is many people have to go through this hit and miss problem.But I do think this is a good combination and many do very well. Also the fact you get to start low, and very slow go up. Just remember even with this one try as well as you can to not focus but be aware that you are trying something new. And you might feel a bit differently for a few days one thing is more sedated but that is why most take this at bedtime.And remember the higher the dose with many of us the more chance of side effects until your body get used to it., But I do feel you well do much better on this than the other 3 you listed. By the way thanks for saying what you had tried already. But try and focus more that soon you well be stable and I know this gets old. Even more so when we get the ones that you have to take for 6 to 8 weeks before we even fully know what is going on or if that is the medication for us. But I am keeping my fingers crossed for you and hoping this well help you get more sleep and settle down all those thoughts. Have a great day if we don't try we don't move forward so please never worry about getting others view. and try and stay positive and keep your mind busy with other things. Keep in touch we do care. I do know how frustrating this is for you been there and done that. as always a friend Chuck1957 PS mum; I am sorry if it hard to understand the chembrain and my eyes are driving me nuts. if I get you to confused with my spelling or thinking ignore me. hugs cw.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2012 • 2 answers
Posted 22 Aug 2013 • 1 answer
Posted 18 Feb 2017 • 1 answer
Posted 5 Feb 2018 • 2 answers
Posted 15 days ago • 0 answers